# SDR USAA920070983

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518023
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CRACKED CABIN FLOOR STABILIZATION STRAP, BS 1681, RBL 24.75, WL 204.  REPAIRED CABIN FLOOR STABILIZATION STRAP, BS 1681, RBL 24.75, WL 204 IAW USAIRWAYS TR 53-.35-01.
